# SDR DALA2022011400280

- Difficulty date: January 14, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 53,435 hours, 37,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 927 TO 946 AT LONGERON 30 AND SPLICE. SUMMARY SEE NRC 088-0008:5331-2001/011 00381: REMOVED CORROSION AND CHECKED LIMITS STA 927 TO 946 LONGERON 30 PER B717 SRM 53-00-00. REPLACED SPLICED PER B717 SRM 53-20-05-2R. (LP #2085655)
